# SDR SWIA200110045

- Difficulty date: July 18, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- Aircraft time: 3,801 hours, 5,532 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN RIGHT POST BETWEEN DIRECT VIEW WINDOW AND WINDSHIELD.FABRICATED AND INSTALLED DOUBLER IAW SB120-053-0010/3-18-88.
